Worried about Nasonex side effects

Patient

Q: I just took my first dose of Nasonex and am now freaking out after reading all the horrible reviews. Will I be okay if I discontinue use?

Symptoms:  Stuffy ear - took nasonex and worried about side effects
Doctor

A:   Thank you for your question. We are not certain as to what side effects of this medication you are concerned about. Nasonex (mometasone furoate) is an approved nasal decongestant medication which if used effectively can greatly improve symptoms of your allergic rhinitis. If you have any specific questions regarding its side effects, please write us with them or consult your local pharmacist. This medication has not been recalled due to adverse side effects, and is still a readily used nasal decongestant.

Thank you for consulting AskTheDoctor.com

Related Q&A

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews